# SDR DXTA2018120321751

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 16,219 hours, 10,045 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 671778430
- Condition: Chafed
- Location: Hyd System
- Part time: 16,219 hours, 16,219 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

MASSIVE HYDRAULIC LEAK ON RIGHT SIDE OF FUSELAGE SENT HYDRAULIC FLUID INTO APU INTAKE AND STRONG ODOR OF HYDRAULIC FLUID SMELLED THROUGHOUT THE COCKPIT AND CABIN.        // SIGNOFF // FOUND 2 HYDRAULICS LINES CHAFFING IN R/H PYLON ASSOCIATING WITH RSS. CLEANED RESIDUAL HYDRAULIC FLUID REMOVED AND REPLACED DAMAGE LINES SERVICED HYD B SYSTEM AND BLEED OPS CHECK AND LEAK CHECKS ARE SATISFACTORY AT THIS TIME ALL WORK DONE IN REFERENCE TO 29-20-05 COMPLIED WITH NETJETS TC-750-21-120801,
